# SDR 2021FA0000150

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0163
- Engine: Pwa PW306B
- Engine time: 2,391 hours, 1,594 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory Gb
- Part time: 2,391 hours, 1,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TEMPORARY REPAIR AND PROTECTION OF THE LH ENGINE AFT AGB COVER AND FLANGES IAW PRATT AND WHITNEY MM 72-60-01.
